# SDR SIMA200505604

- Difficulty date: February 22, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Part time: 11,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - GOUGES IN RUDDER NR 1 LEADING EDGE SKIN.  REMOVED DAMAGED AREA BY PERFORMING A CUTOUT.  FABRICATED A FILLER AND DOUBLER.  REPAIR DONE IAW EMB145 SRM, SRM 145/1142 REV 28, 51-40-02 AND EMB REPAIR STATEMENT IC2005-145/0912.  (M)
